# SDR 07FDEA03012

- Difficulty date: August 22, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 39,569 hours, 19,790 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53611654220
- Condition: None
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING OLD EXTERNAL DOUBLER AT FRAME 17-18, STRG 39-41 LT DID NOT FIND IAW, REPAIR DRAWING R53610848.  REPAIR RENEWED WITH INSTALLING OVERSIZE FASTENERS IAW EA 6-5312-103314 AND RAS/AS/143/2006 ISS "A".
